# SDR UALA2010082303087

- Difficulty date: August 21, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 49,139 hours, 17,859 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TAIL VIBRATION, RTFL.  CLIMBING THRU FL310 .75M FELT MODERATE TAIL VIBRATION. SLOWED TO .7M VIBRATION WAS LESS BUT DIDN'T DISAPPEAR.  INCREASED SPEED BACK TO .75M VIBRATION RETURNED.  REDUCED SPEED TO 250 KIAS FOR RETURN TO DEPARTURE.  VIBRATION VERIFIED BY CREW IN AFT CABIN.  ACP REVIEW OF VIBRATION SURVEY FOUND RUDDER AND ELEV WITH HIGHEST SCORE. CHECKED PLAY AND RIG OF ALL FOUR ELEVATOR SERVOS. ALL GOOD.  FOUND ALL THREE RUDDER ROD END PLAY CHECKS OUT OF LIMITS.
